# SDR 04FDEA00376

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 39,088 hours, 25,076 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cable
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

RED DOORS WARNING LIGHT ILLUMINATED ON GEAR RETRACTION S/O'S PANEL.  NOSE GEAR DOOR LIGHT ALSO ILLUMINATED AFTER FOLLOWING QRH PROCEDURES.  THE LIGHTS REMAINED ILLUMINATED.  RETURN TO MEM.  REMOVED AND REPLACED BOTH DOOR CABLE, ADJ AND RIGGED NOSE GEAR FWD DOORS.  ALSO C/W GEAR SWING.  NOSE DOOR LIGHT CHECK AND MANUAL EXTENSION ON NOSE GEAR C/W.  ALL WORK ACCOMPLISHED PER AMM 727-200-32-22-001-5.
